Thursday, May 22, 2008

Is it just me?

I.......am more often than not, that one person who has the opposite effect that a drug is prescibed for.  A medical anomoly, aren't I?  pfft.  Anyway, I take Lexapro (because I'm a raving biotch otherwise?  meh - I said it so you don't have to) at night...... mainly because it makes me sleepy.  It's supposed to make you energetic.  That being said, everything is cool until I have to take some Tylenol PM or Drixoral and then I get these freaky internal shivers where I cannot warm up inside for the life of me.  WTFH?  Does this happen to anyone else?!?!!

After that paragraph, I will continue my whining with........

"I can't sleep."

AURGH.........I went to sleep at 4 AM.  Why?  Because I laid there and laid there and was tired, but couldn't sleep.  This seems to be a recurring thing as of late, but I'm not that stressed or thinking about anything, so again....WTFH......

You all know how much I love my sleep, so this is serious cutting into my chillin' vibe.

Maybe I just need a massage every night.  Yeahhhhhhhh that'll work. 

In a little while, this is gonna be me.......

9 comments:

  1. LOL look at that graphic!!  I am very affected by medicine and hardly ever take any and this claritin I am taking seems to be working but it makes me kinda depressed and I think that is so odd for non drowsy stuff which usually makes me wide awake all day and all night long.  Hugs, and get some sleep my friend.
    Lisa

    ReplyDelete
  2. I am sooo there with you on the drugs not 'working right'. You know the cold medicines to stop your runny nose and stuff that make everyone sleepy (i.e. nyquil, etc)? Yeah.... I take it and I can clean the whole house in record time. That kind stuff makes me so jittery than when I am working I will do almost anything to not have to take the stuff just so I don't drive my co-workers crazy. On the other hand, give me something that normally peps people up... and I'm out like a light. I just figured I am weird. Nice to know I have such good company LOL!

    ReplyDelete
  3. I just farted
    :o)

    ReplyDelete
  4. never got a reaction like that from tylenol pm

    ReplyDelete
  5. When prescriptions tend to work the exact oppisite of their expectancy...it does have a name for it believe it or not.

    My doctor told me I was Paradoxical. Which simply means you don't have the same reaction with certain prescriptions everyone else does. Lexapro made me calmer as well when I used to take it. If I take something to help me sleep, I'm wide awake with no hope of ever sleeping.

    The dentist is fun - NOT. Novacaine is like sugar water in my system. It's something you might want to ask your dr. about. It will help him work with you on prescriptions to get the one that works for you. (Hugs) Indigo

    ReplyDelete
  6. I hope that you finally got some sleep.  I suffer from insomnia from time to time.  I think everyone does, but it's most annoying when you can't nod off and your partner is laying next to you snoring away. KInd of makes you want to pinch them and wake them up. hehe.  I would NEVER do it though, as tempting as it may be!
    Marie
    http://ayearatoakcottage.blogspot.com/

    ReplyDelete
  7. Hi Amy,
    Hmm ... I'm no expert on sleep (and am a light sleeper myself).  Maybe you should ask a doctor.  It seems odd that suddenly you're not sleeping so well, but aren't really stressed or thinking about anything.
    Best,
    Marty

    ReplyDelete
  8. Mixing otc stuff with mood stuff has always been a problem for me.  I stopped taking Paxil two years ago and haven't really noticed that big of difference.  Talk to your doc.

    XOXOX
    Russ

    ReplyDelete
  9. I suffer from insomnia quite frequently, sista.  I know how it is.  My heart goes out to ya.  Love the pic though.  Hee.......

    Blessings!~

    Suse

    ReplyDelete

Talk to me, people! Otherwise, I'm just talking to myself....